Dynamic renormalization and continuity of percolation transition in orthants

Charles Newman, David J. Barsky, Geoffrey R. Grimmett

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSpatial stochastic processes
EditorsK.S. Alexander, J.C. Watkins
Place of PublicationBoston-Basel-Berlin
PublisherBirkhauser
Pages37-35
StatePublished - 1991

Cite this

Newman, C., Barsky, D. J., & Grimmett, G. R. (1991). Dynamic renormalization and continuity of percolation transition in orthants. In K. S. Alexander, & J. C. Watkins (Eds.), Spatial stochastic processes (pp. 37-35). Boston-Basel-Berlin: Birkhauser.

Dynamic renormalization and continuity of percolation transition in orthants. / Newman, Charles; Barsky, David J.; Grimmett, Geoffrey R.

Spatial stochastic processes. ed. / K.S. Alexander; J.C. Watkins. Boston-Basel-Berlin : Birkhauser, 1991. p. 37-35.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Newman, C, Barsky, DJ & Grimmett, GR 1991, Dynamic renormalization and continuity of percolation transition in orthants. in KS Alexander & JC Watkins (eds), Spatial stochastic processes. Birkhauser, Boston-Basel-Berlin, pp. 37-35.
Newman C, Barsky DJ, Grimmett GR. Dynamic renormalization and continuity of percolation transition in orthants. In Alexander KS, Watkins JC, editors, Spatial stochastic processes. Boston-Basel-Berlin: Birkhauser. 1991. p. 37-35
Newman, Charles ; Barsky, David J. ; Grimmett, Geoffrey R. / Dynamic renormalization and continuity of percolation transition in orthants. Spatial stochastic processes. editor / K.S. Alexander ; J.C. Watkins. Boston-Basel-Berlin : Birkhauser, 1991. pp. 37-35
@inbook{d6e3613a783645be8ee0e1e6007c3576,
title = "Dynamic renormalization and continuity of percolation transition in orthants",
author = "Charles Newman and Barsky, {David J.} and Grimmett, {Geoffrey R.}",
year = "1991",
language = "English (US)",
pages = "37--35",
editor = "K.S. Alexander and J.C. Watkins",
booktitle = "Spatial stochastic processes",
publisher = "Birkhauser",

}

TY - CHAP

T1 - Dynamic renormalization and continuity of percolation transition in orthants

AU - Newman, Charles

AU - Barsky, David J.

AU - Grimmett, Geoffrey R.

PY - 1991

Y1 - 1991

M3 - Chapter (peer-reviewed)

SP - 37

EP - 35

BT - Spatial stochastic processes

A2 - Alexander, K.S.

A2 - Watkins, J.C.

PB - Birkhauser

CY - Boston-Basel-Berlin

ER -